online medicine store

Get Complete Medical Information About Chlorzoxazone 250 Mg + Paracetamol (acetaminophen) 325 Mg + Ibuprofen 400 Mg Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Chlorzoxazone 250 Mg + Paracetamol (acetaminophen) 325 Mg + Ibuprofen 400 Mg On Zoylo.com.

INFORMATION ABOUT CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG

CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG uses

CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG is a combination of three drugs: Chlorzoxazone (Muscle relaxant), Paracetamol (Analgesic/Antipyretic) and Ibuprofen (Non-Steroidal Anti-inflammatory Drug). CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG is used to relieve pain due to muscle spasm.

Common side-effects

1) Stomach pain
2) Fatigue
3) Indigestion
4) Heartburn
5) Nausea

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG

1. Take CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG with food to avoid stomach upset.
2. You are strongly recommended to take CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG in prescribed dose and duration as advised by your doctor/pharmacist.
3. Do not take CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG for longer durations as it may cause liver/kidney damage.
4. CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG contains paracetamol, do not take any other medicines containing paracetamol without consulting your doctor.
5. Inform and check with your doctor before taking another painkiller or medicine along with CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG.
6. Do not consume alcohol while taking CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG as it may cause liver damage.
7. Be cautious while driving and engaging in activities which require mental and physical coordination. CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG can cause mild drowsiness and sleepiness.
8. Do not take CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG if you are planning to conceive/become pregnant.

FREQUENTLY ASKED QUESTIONS

Q) How does CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG work?
A) CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG is a combination of three drugs: Chlorzoxazone (Muscle relaxant), Paracetamol (Analgesic/Antipyretic) and Ibuprofen (NSAID). Chlorzoxazone works on the centres in the brain and spinal cord to relieve muscle spasm or stiffness, thereby improves movement of muscle. Ibuprofen and Paracetamol work by blocking the action of certain messengers which are responsible for pain and inflammation.

Q) Does CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG cause diarrhoea?
A) Yes, diarrhoea could be a side-effect of CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG. Drink plenty of water to stay hydrated and eat small portions of non-spicy meals. Please consult your doctor if you experience excessive diarrhoea or if you find blood in the stools (black tarry stools).

Q) Can I stop taking CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG on my own?
A) It is generally safe to discontinue CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG after the pain is relieved. However, you are advised to take CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG for as long as your doctor has prescribed it.

Q) Does CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG cause allergy?
A) Yes, allergic reactions might be a side-effect of CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG. However, it is a rare side-effect which is not necessary for all people to experience. Please consult your doctor if you find symptoms such as redness, rashes, blisters, difficulty in breathing, swallowing, swelling of face, lips, or tongue, itching and sensitivity to light.

Q) Does CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG cause dizziness?
A) Yes, dizziness could be a side-effect of CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG. However, it is not necessary for all people to experience this side-effect. Before driving or performing any strenuous activity after taking CHLORZOXAZONE 250 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG + IBUPROFEN 400 MG make sure you are alert and normal enough to take up the above activities.

^Top